# SDR DALA2025092907042

- Difficulty date: September 23, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 77,330 hours, 31,330 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7546848) BIRD STRIKE ON FINAL APPROACH FO SIDE HORIZONTAL STAB. REPAIRED R/H HORIZONTAL L/E PER BOEING DWG 186A1001. RE-INSTALLED R/H HORIZONTAL L/E SKIN PER BOEING DWG 186A1001.
